Martin Tancer
Wagner Group
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

V. Kaluza and M. Tancer, “Even maps, the Colin de Verdière number and representations of graphs,” Combinatorica, vol. 42. Springer Nature, pp. 1317–1345, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3-Sphere is decidable,” Journal of the ACM, vol. 65, no. 1. ACM, 2018.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2. Springer, pp. 841–866, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” Israel Journal of Mathematics, vol. 212, no. 1. Springer, pp. 37–79, 2016.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

R. Karasev, J. Kynčl, P. Paták, Z. Patakova, and M. Tancer, “Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex,” Discrete & Computational Geometry, vol. 54, no. 3. Springer, pp. 610–636, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3 sphere is decidable,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 78–84.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” vol. 8242. Springer, pp. 472–483, 2013.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

J. Matoušek, M. Tancer, and U. Wagner, “Hardness of embedding simplicial complexes in ℝd,” presented at the SODA: Symposium on Discrete Algorithms, 2009, pp. 855–864.
View
| Download (ext.)
Grants
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

V. Kaluza and M. Tancer, “Even maps, the Colin de Verdière number and representations of graphs,” Combinatorica, vol. 42. Springer Nature, pp. 1317–1345, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3-Sphere is decidable,” Journal of the ACM, vol. 65, no. 1. ACM, 2018.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2. Springer, pp. 841–866, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” Israel Journal of Mathematics, vol. 212, no. 1. Springer, pp. 37–79, 2016.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

R. Karasev, J. Kynčl, P. Paták, Z. Patakova, and M. Tancer, “Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex,” Discrete & Computational Geometry, vol. 54, no. 3. Springer, pp. 610–636, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3 sphere is decidable,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 78–84.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” vol. 8242. Springer, pp. 472–483, 2013.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

J. Matoušek, M. Tancer, and U. Wagner, “Hardness of embedding simplicial complexes in ℝd,” presented at the SODA: Symposium on Discrete Algorithms, 2009, pp. 855–864.
View
| Download (ext.)